# SDR SWIA201130096

- Difficulty date: August 18, 2011
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 22,321 hours, 18,365 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER LEADING EDGE IS CHAFED AT OUTBOARD END OF AILERON.  (C-CHECK)  REPLACED RIGHT AILERON LOWER LEADING EDGE SKIN PER SRM.
